Thanks for your reply Gretchen.
I have a copy of the MRI report right next to me, but it gives no indication of what is causing the problem. I also have a problem with tingling, and numbness from approximately the waist area and down.
I am in Australia, and our health care system is vastly different to the US. All of my medical fees are paid for under our Medicare system, so my Rheumatologist has no issue with referring me to other Specialists or for more tests. All of the medication I'm on is also subsidised by the Government.
My Rheumatologist mentioned today when I saw him for the MRI results that Humira and Infliximab can trigger MS or a condition that is similar. He did say it's very rare, but he also said he won't discount it as the reactions I had to Humira, Inflixmab and Simponi were extremely rare too.
My appointment with the Neurologist is on the 18th of June so I will be interested to see what he says.
Crohn's April 2009, Ankylosing Spondylitis 2007, Hiatus Hernia.
Current Meds - Prednisone, Nexium, Metformin, back on MTX to wean off Pred.
Past meds - 6mp killed my bone marrow. Predisone gives me diabetes. Humira, Remicade & Simponi caused drug-induced lupus and allergic reactions. MTX caused drug induced hepatitis. Major flare 3/1/2014 - Surgery now on the cards.
Mum to 3 Girls